Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2004, Volume 244, Pages 143–215 (Mi tm446)  

This article is cited in 4 scientific papers (total in 4 papers)

Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces

A. Yu. Zhirov

Gagarin Air Force Academy

Abstract: An algorithmic solution is given to the two following problems. Let $\Lambda _f$ and $\Lambda _g$ be one-dimensional hyperbolic attractors of diffeomorphisms $f\colon M\to M$ and $g\colon N\to N$, where $M$ and $N$ are closed surfaces, either orientable or not. Does there exist a homeomorphism $h\colon U(\Lambda _f)\to V(\Lambda _g)$ of certain neighborhoods of attractors such that $f\circ h=h\circ g$ (the topological conjugacy problem). Given $h>0$, find a representative of each class of topological conjugacy of attractors with a given structure of accessible boundary (boundary type) for which topological entropy is no greater than $h$ (the problem of enumeration of attractors). The solution of these problems is based on the combinatorial method, developed by the author, for describing hyperbolic attractors of surface diffeomorphisms.

Full text: PDF file (852 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 244, 132–200

Bibliographic databases:
UDC: 517.938.5
Received in October 2001

Citation: A. Yu. Zhirov, “Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces”, Dynamical systems and related problems of geometry, Collected papers. Dedicated to the memory of academician Andrei Andreevich Bolibrukh, Trudy Mat. Inst. Steklova, 244, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 143–215; Proc. Steklov Inst. Math., 244 (2004), 132–200

Citation in format AMSBIB
\Bibitem{Zhi04}
\by A.~Yu.~Zhirov
\paper Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces
\inbook Dynamical systems and related problems of geometry
\bookinfo Collected papers. Dedicated to the memory of academician Andrei Andreevich Bolibrukh
\serial Trudy Mat. Inst. Steklova
\yr 2004
\vol 244
\pages 143--215
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2075116}
\zmath{https://zbmath.org/?q=an:1079.37036}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 244
\pages 132--200


Linking options:
  • http://mi.mathnet.ru/eng/tm446
  • http://mi.mathnet.ru/eng/tm/v244/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grines V.Z., Zhuzhoma E.V., “Expanding attractors”, Regul. Chaotic Dyn., 11:2 (2006), 225–246  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. A. Yu. Zhirov, “How Many Different Cascades on a Surface Can Have Coinciding Hyperbolic Attractors?”, Math. Notes, 94:1 (2013), 96–106  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. G. Fedotov, “On the Realization of the Generalized Solenoid as a Hyperbolic Attractor of Sphere Diffeomorphisms”, Math. Notes, 94:5 (2013), 681–691  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. G. Fedotov, “On the Solenoidal Representation of the Hyperbolic Attractor of a Diffeomorphism of the Sphere”, Math. Notes, 101:1 (2017), 181–183  mathnet  crossref  crossref  mathscinet  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:321
    Full text:110
    References:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021